Problems with B12

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dunny2
Veteran Member


Date Joined Jan 2007
Total Posts : 3200
   Posted 3/13/2008 5:11 PM (GMT -7)   
I seem to be having some serious issues with getting my B12 levels up, and I know I'm suffering the bad side effects ie;
peripheral neuropathy, lethergy and joint stiffness. Know I also feel depression overwhelming me. Can any one else
relate LOL
Vicky

Too many years with CD
Two bowel resections, several obstructions.


Laughter is the brush that sweeps the cobwebs from our hearts


apalaura
Regular Member


Date Joined Jul 2007
Total Posts : 53
   Posted 3/13/2008 5:43 PM (GMT -7)   
i can totally relate. Be fore I started injections, I was miserable. I just started injections every 2 weeks and my spirits have been lifted, I'm less tired-even able to go to the gym 4 days a week now but my joints still hurt. I'm also sleeping less, back to my normal (BC) of 7-8 hrs a night. Talk to your dr.
Dx'd 5/07, azasan, florastor, caltrate, fish oil, cod liver oil


pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 3/13/2008 5:51 PM (GMT -7)   
If your B12 is low you need to supplement, via injections or timed released tabs which are best absorbed taken with evening meals.

Lack of B12 can cause permanant nerve damage, it's not something to mess around with.

:)
My bum is broken....there's a big crack down the middle of it!  LOL  :)


dunny2
Veteran Member


Date Joined Jan 2007
Total Posts : 3200
   Posted 3/13/2008 5:58 PM (GMT -7)   
Guys, that's my problem, I have been having shots every 2 weeks, and still the levels are not coming up. My specialist
is looking into it as my levels are still just over the 100 mark and it shouldn't be, because I am having the shots.
I have no clue as to what's going on, all I know, is, I feel pretty lousy. Any ideas???
Vicky

Too many years with CD
Two bowel resections, several obstructions.


Laughter is the brush that sweeps the cobwebs from our hearts


Kal
Regular Member


Date Joined Jan 2008
Total Posts : 53
   Posted 3/13/2008 6:03 PM (GMT -7)   
a year ago before they realized that my B12 was low this is what happened:

I would have dizzy spells so bad i couldn't walk or move, i started experiencing migraines (which i had never had before), my anxiety went through the roof. I had to call in sick and at one point it got scary enough that my parents were considering taking me to the ER. I had a mess load of random symptoms that didn't make any sense.

Simple blood test, and Voila my B12 was so low they couldn't get a number on it... I've been on injections ever since. Hang in there, and I personally recomment getting the B12 injections because that way you know your body is going to absorb it.
Kal - 24yr female
Hiatal Hernia, Crohn's, Anxiety, Anemia,
Meds: B12 Injection, Iron supplement, pantaloc (for hernia)

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 12:00 AM (GMT -7)
There are a total of 2,735,767 posts in 301,329 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
186 Guest(s), 4 Registered Member(s) are currently online.  Details
msOuchie, joavila92, Randy Eichner, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer